# SDR DALA2021062903531

- Difficulty date: June 29, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,815 hours, 8,090 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

SHIP 3317 "HYD Y ENG 2 PUMP LO PR" "Y SYS LOW PR". CORRECTIVE ACTION: REMOVED FLEX LINE FROM Y PRES LINE FROM FIREWALL FOR PRES SENSE. LINE OBSTRUCTED. REPLACED CASE DRAIN FILTER. INSTALLED FLEX LINE. REPLACED YELLOW HP FILTER AND Y ENG PRESSURE SWITCH. (7350400)
